# SDR FDEA200904011135

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 43,113 hours, 18,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377251820800
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FWD EDGE OF THE CARGO DOOR CUTOUT, 12 INCHES FROM THE LOWER FWD CORNER IS DENTED.  REMOVED FASTENERS IAW SRM 51-40-21.  REMOVED DAMAGE IAW SRM 53-13-12.  FABRICATED THE DOUBLER & FILLER IAW SRM 53-13-12.  ALODINED THE DOUBLER, FILLER & SKIN CUTOUT IAW SRM 51-21-10.  PRIMED DOUBLER, FILLER & SKIN COUOUT IAW SRM 51-23-10.  INSTALLED THE DOUBLER & FILLER IAW SRM 53-13-12,  FIG 203.  TOP COATED FILLER & DOUBLER IAW SRM 51-21-10.
